# SDR DALA2017100207245

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE SKIN JOINT AT THE 6 O CLOCK POSITION ON THE FUSELAGE JUST BELOW THE AFT CARGO DOOR AND JUST IN FRONT OF THE ANTENNA ON THE BELLY. REPAIRED PER SRM 53-00-01 AND RESTORED FINISH PER SRM 51-20-01.
